MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7196/samj.2016.v106i9.10636

Медицинская библиотека · South African medical journal = Suid-Afrikaanse tydskrif vir geneeskunde · 2016

Sirolimus-induced lymphoedema.

Motse Kagiso G, Mashabane Mduduzi J

Клинический случайСтатьяПеревод в очереди

Аннотация

Sirolimus is an inhibitor of the mammalian target of rapamycin (mTOR), used as an immunosuppressant for solid-organ transplant recipients and patients with autoimmune disorders. We report a case of lymphoedema, a rare complication of sirolimus, and discuss the mechanism of drug action, the adverse effects and the challenges of treating a kidney transplant recipient with this complication in a resource-limited environment. Lymphoedema is a rare complication of sirolimus, and the mechanisms are not completely understood; however, early recognition can prevent permanent disfiguration. This case highlights the need for early recognition of adverse drug effects and further research into their pathophysiology and management.

Для цитирования: Motse Kagiso G, Mashabane Mduduzi J. Sirolimus-induced lymphoedema.. South African medical journal = Suid-Afrikaanse tydskrif vir geneeskunde. 2016. DOI: 10.7196/samj.2016.v106i9.10636.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.